My Experiance With Tysabri (Video)

I was asked to do a video on my experience with Tysabri so here it is!

16 Responses to My Experiance With Tysabri (Video)

  1. Hi Matt, I'm Sara, one of the OT students you spoke to today. Your presentation today was so informative and inspiring, thank you! I also really enjoyed this video on Tysabri. Starting a medication with such severe side effects must have taken a lot of courage. I am so happy that you have yet to experience any of the side effects you mentioned, and that you have improved so much with this treatment. Thanks again for sharing your story, and I wish you tons of luck in your future endeavors! Colorado Springs is awesome by the way. I have been there a bunch in the last few years and I'm always cold there–even in summer!

    • Hi Sarah! Brave? Well… More like desperate lol. I was willing to risk the side effects because I would have rather lived an active few years of like than 30 in a bed being taken care of by a nurse :p Yes, their summeres are so mild compared to here where we see 110F everyday, there? A few days of 90, mostly 80's. Fingers crossed!

    • zramosgomez says:

      Hello Matt,
      I am an OT student from Loma Linda University and really enjoyed your MS lecture last week. I thought I would share this wonderful quote with you "Within each of us lies the power of our consent to health and sickness, to riches and poverty, to freedom and slavery. It is we who control these, and not another" by Richard Bach. I thought this phrase could relate perfectly to MS and your fight with it!

  2. Hello Matt,

    My name is Yeranui, I'm in the OT program in Loma Linda that you came and spoke to in class (To jog your memory I was the one that asked what the MS Hug is)
    Thank you so much for the informative presentation and for giving us an insiders perspective on MS. We had learned about it before and I have heard about it through the media but being present during your presentation, I can now say that the information will definitely stick with me! I am very much impressed also on how long you were with your first neurologist, the one that told you you would not progress any further. I can understand how being in that situation the mind is in a chaotic state, and you might do things that you look back on and wonder why on earth did it ever?

    I applaud you! About dating…in my opinion I believe it will get easier the older you get because the pool of candidates will be more mature, understanding and willing to learn and give. I am not this huge fan of Usher but I do love this quote I once read, "If it is meant for me it will wait for me." When the timing is right, everything will fall into place, and that includes career paths, relationships, traveling, etc.

    I wish you well in your endeavors and thank you again for your time with us in class and making the presentation as humorous as you did.

    -Yeranui Elaine Stambulyan

    • Hi! Yes, I remember you! Glad you learned! One thing, I may not have explained it well, I only saw that neurologist a few times, Before her I had seen about a dozen, no joke. But it did not take me more than a couple of apointments to realize she was a waste of my time.

      Dating, haha, yeah, always tricky but extra challenge for me for so many reasons but…. As you said, when the time is right, I am not rushing, I need to get my life going first :p

  3. Karen Ngo says:

    Hi Matt,
    I'm Karen, one of the OT students you spoke with earlier this week. First off I just want to let you know how much we genuinely appreciate you for coming to speak about your experience with MS. I am glad to see that you're doing much better and that you are pursuing meaningful activities in your life. My question is, do you know if your neurologist has treated anyone else with Tysabri and if so, how are they doing as the years progress? Or have you done any research on people that have been on this treatment? I am blown away by your motivation and persistence through your tough times. Best of luck on your move to Colorado and future goals!

    • I know and have personally met many people on Tysabri, even others who see my doctor. He prescribes it a lot when neccisary but he uses other treatments as well. He does what he feels is best for the patient. Some patients do well, others don't respond so he switches them to an oral medication (typicaly Aubagio). Some have been on it for years and some just started so the numbers are all over the place!

  4. Hi Matt. Thank you so much for talking to our OT class last week. It really helps to hear from people who know first hand about what we are learning and give us a better reality point of view on the condition which is not always in the text. I don't remember you mentioning a medication called Novantrone which I found in my research can also be helpful with managing MS symptoms. Have you heard of this medication and if so what is your opinion on it? Good luck with your travels and Colorado!!

  5. Hello Matt, it was great hearing your story last week in our class at Loma Linda University. The comment that hit home for me was when you mentioned how if you had a chance to go back and experience what you experienced all over again, you would do it as it has made you a much stronger and more knowledgeable person. After watching your Tysabri video, I am pleased to hear that it has worked for you quite well and that you have not experienced any of the major risk factors. I hope it continues to work really well for you. The question that I have is, since Tysabri's job is to prevent flare ups, slow the progression of disabilities, and prevent further lesions, do you continue to take it until the MS has dissipated? Thanks!

  6. Well, MS will never "disapate". There is no cure. So you continue to take it indefinitelt unless you are JC positive, than you probably want to stop to avoid PML but even if you are 100 % symptom free and you have to stop Tysabri then you would move on to a new treatment to STAY stable. I enjoyed speaking by the way!

  7. Adventures in Denmark; Yes, Novantrone is basically chemo therapy; I often hear the side effects are worse than the MS itself.

Leave a Reply

Your email address will not be published. Required fields are marked *